Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 72, NWS Albany, NY

May 19, 2011Herkimer County, Oneida County, New York

NWS Albany, NY issued this river flood warning at May 19, 2011, 4:32 PM EDT for Herkimer County, Oneida County, New York. It took effect at May 19, 2011, 8:20 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 19, 2011, 4:32 PM EDT (20:32 UTC)
In effect from
May 19, 2011, 8:20 PM EDT
Expired
May 20, 2011, 12:44 PM EDT
In force
16 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Herkimer County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mohawk River at Utica (UCAN6).

Action stage
401 ft
Minor stage
403 ft
Moderate stage
405 ft
Major stage
407 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WGUS41 KALY 192032
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
432 PM EDT THU MAY 19 2011

NYC043-065-200832-
/O.NEW.KALY.FL.W.0072.110520T0020Z-110520T1000Z/
/UCAN6.1.ER.110520T0020Z.110520T0200Z.110520T0400Z.NO/
432 PM EDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOHAWK RIVER AT UTICA.
* FROM THIS EVENING UNTIL FRIDAY MORNING.
* AT 2 PM THURSDAY THE STAGE WAS...399.4 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 8 PM 
  THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 404.8 FEET AROUND
  10 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 12 AM FRIDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
  CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

MOHAWK RIVER
  UTICA         403.0  399.4 THU 02 PM  402.6  400.1  398.8  398.0  
398.0

$$
3 follow-up statements
703 
WGUS81 KALY 200106
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
906 PM EDT THU MAY 19 2011

NYC043-065-201306-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110520T1715Z/
/UCAN6.1.ER.110519T2329Z.110520T0200Z.110520T1115Z.NO/
906 PM EDT THU MAY 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* FROM 7 PM THURSDAY UNTIL FRIDAY AFTERNOON.
* AT 2 PM THURSDAY THE STAGE WAS 399.4 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 7 PM
  THURSDAY AND CONTINUE TO RISE TO NEAR 404.8 FEET BY 10 PM THURSDAY.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 7 AM FRIDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
  CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

MOHAWK RIVER
  UTICA         403.0  399.4 THU 02 PM  404.0  402.9  401.9  401.1  
400.5

$$
730 
WGUS81 KALY 201249
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
849 AM EDT FRI MAY 20 2011

NYC065-201319-
/O.CAN.KALY.FL.W.0073.000000T0000Z-110523T1024Z/
/DDMN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT DELTA DAM.
* AT  7 AM FRIDAY THE STAGE WAS 551.2 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL 
  MAY BE CLOSED NEAR LOCKS 20 AND 21.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MOHAWK RIVER
  DELTA DAM     551.5  551.2 FRI 07 AM  551.2  551.1  551.1  551.0  
550.9

$$

NYC043-065-210048-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.1.ER.110520T1544Z.110521T0700Z.110521T1713Z.NO/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* FROM 11 AM FRIDAY UNTIL SATURDAY EVENING.
* AT 7 AM FRIDAY THE STAGE WAS 402.3 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 AM
  FRIDAY AND CONTINUE TO RISE TO NEAR 403.7 FEET BY 3 AM SATURDAY. 
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 PM 
  SATURDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE 
  UTICA CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MOHAWK RIVER
  UTICA         403.0  402.3 FRI 07 AM  403.5  403.7  403.4  402.9


$$

NYC111-210048-
/O.EXT.KALY.FL.W.0071.000000T0000Z-110522T0359Z/
/MRNN6.1.ER.110519T1800Z.110520T1100Z.110521T2159Z.NO/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE ESOPUS CREEK AT MOUNT MARION.
* UNTIL SATURDAY EVENING. 
* AT 8 AM FRIDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 5 PM SATURDAY.
* IMPACT...AT 20.0 FEET...THE ESOPUS BEGINS TO SPILL OVER ITS BANKS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MID HUDSON TRIBUTARIES
  MOUNT MARION  20.0   20.7 FRI 08 AM  20.7  20.6  20.4  20.2  19.5

$$
522 
WGUS81 KALY 201644
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1244 PM EDT FRI MAY 20 2011

NYC043-065-201714-
/O.CAN.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM EDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT UTICA.
* AT 1130 AM FRIDAY THE RIVER ELEVATION 402.0 FEET. 
* FLOOD ELEVATION IS 403 FEET. 
* FORECAST...THE RIVER CRESTED JUST BELOW 402.5 FEET LATE FRIDAY
  MORNING. IT WILL RECEDE TO AROUND 401.5 FEET BY MID AFTERNOON.
  THEN SLOWLY RECEDE TONIGHT AND THE REST OF THE WEEKEND. 
* IMPACT...NO FLOODING IS ANTICIPATED. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  8 AM  8 PM  8 AM
LOCATION        STG   STG  DAY  TIME   FRI   FRI   SAT   SAT   SUM

MOHAWK RIVER
  UTICA       403.0  402.0 FRI 11 AM 401.6 402.4 400.9 400.5 400.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 19, 4:01 PM EDT, 31 minutes earlier.

Area forecast discussion, May 19, 4:01 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
401 PM EDT THU MAY 19 2011

.SYNOPSIS...
A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC
REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER
LASTING INTO THE FIRST HALF OF THE WEEKEND.  SCATTERED SHOWERS AND
SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY.  THE UPPER LOW WILL
MOVE OFF THE EASTERN NEW ENGLAND SEABOARD FRIDAY NIGHT...AS HIGH
PRESSURE WILL RIDGE IN BRIEFLY...LATE SATURDAY INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...BUT THE BEST
INSTABILITY AND MOISTURE IS WEST OF THE FORECAST AREA...
ASSOCIATED WITH AN APPROACHING UPPER VORT LOBE. THERE ARE SOME
ISOLATED SHOWERS WITH LOCALLY HEAVY RAIN OVER OUR REGION...BUT
THE AXIS OF MOISTURE AND INSTABILITY IN CENTRAL NY/PA WILL HAVE TO
BE WATCHED AS IT GRADUALLY BUILDS EAST THROUGH THIS EVENING. MUCH
OF THE DAYTIME HEATING MAY BE GONE BY THE TIME IT ENTERS OUR
FORECAST AREA...RESULTING IN MORE OF A LOCALLY HEAVY RAIN...AND
URBAN AND SMALL STREAM FLOODING THREAT. IF ANY THUNDERSTORMS DO
FORM OVER OUR REGION...IT LOOKS LIKE THE VIL OF THE DAY SHOULD BE
IN THE UPPER 40S FOR SEVERE HAIL...AGAIN...WILL KEEP AN EYE ON
TRENDS. COVERAGE AND INTENSITY OF CONVECTION WILL DECREASE THROUGH
THE NIGHT...BUT MOST AREAS SHOULD SEE MEASURABLE RAIN. PARTIAL
CLEARING LIKELY IN AREAS WHERE RAIN EXITS...AND SOME SUBSIDENCE IN
THE DRY SLOT SHOULD OCCUR. TEMPERATURES SHOULD FALL INTO THE 50S
TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FIGURING OUT CLOUD COVER AND DEVELOPMENT AND MOVEMENT OF
CONVECTION ALWAYS TRICKY PROXIMATE TO THE CENTER OF AN UPPER LOW.
BASED ON CHARACTER AND EVOLUTION OF UPPER LOW THE PAST COUPLE OF
DAYS...AS THE CENTER OF THE UPPER LOW TRACKS JUST SOUTH OF OUR
REGION...PERIODS OF CLOUDS AND SUN IN THE MORNING SHOULD TURN INTO
MOSTLY CLOUDY IN THE AFTERNOON WITH DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. UPPER COLD POOL...AND COOLING AT THE BOUNDARY LAYER
SHOULD RESULT IN BETTER CHANCES FOR HAIL IN CONVECTION...LOCALLY
HEAVY RAIN...AND COOLER TEMPERATURES. SO HIGHS TOMORROW SHOULD BE
A COUPLE OR FEW DEGREES COOLER THAN TODAY. ANY LINGERING EVENING
CONVECTION SHOULD DISSIPATE AND DECREASE IN COVERAGE THROUGH THE
NIGHT. SHOULD BE BETTER CLEARING TOMORROW NIGHT AS BETTER
SUBSIDENCE SETS UP WITH UPPER LOW HEADING OFFSHORE. LOWS IN THE
50S...SOME 40S HIGHER ELEVATIONS AND LAKE GEORGE SARATOGA REGION.

STILL PERIODS OF CLOUDS AND SUN SATURDAY...BUT WARMING ALOFT AND
AT THE BOUNDARY LAYER AS UPPER RIDGING JUST BEGINS TO BUILD IN.
ANY SHOWER OR THUNDERSTORM ACTIVITY SHOULD BE MUCH MORE WIDELY
SCATTERED. HIGHS SATURDAY SOLIDLY INTO THE 70S. WITH MORE CLEARING
SATURDAY NIGHT...LOWS IN THE 50S...40S IN HIGHER ELEVATIONS...
LAKE GEORGE AND SARATOGA REGIONS.

ON SUNDAY...UPPER RIDGING BUILDS IN MORE RAPIDLY...AND WITH A
RELATIVELY STRONG PUSH OF WARM ADVECTION...GUIDANCE AND ENSEMBLES
SUGGEST A POTENTIAL LINE OF SCATTERED SHOWERS AND THUNDERSTORMS
TRACKING INTO THE REGION SUNDAY AFTERNOON. BASED ON THE MEAN WIND
FLOW...FROM THE SOUTHWEST TO WEST...ACTIVITY SHOULD BE QUITE
SCATTERED IF IT EVEN DOES DEVELOP AND TRACK INTO OUR AREA SUNDAY
AFTERNOON. MIXED CLOUDS AND SUN WILL ALLOW SOME WARMING...WITH
HIGHS WELL INTO THE 70S...SOME UPPER 60S IN HIGHER TERRAIN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MOS GUIDANCE.  ANOTHER UNSETTLED PERIOD...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS EACH DAY.  A SERIES OF EMBEDDED LOWER AND MID-
LEVEL PROTUBERANCES WITHIN A WEAK FLOW WILL KEEP HUMIDITY... CLOUDS
AND SHOWERS AROUND.  A COLD FRONT WILL SLIP SLOWLY SOUTH OF THE
REGION BY WEDNESDAY...BUT WILL BECOME STATIONARY AS ASSOCIATED LOW
PRESSURE TRACKS FROM THE MIDDLE OF THE LOWER 48 TO NEAR MICHIGAN
THROUGH TUESDAY.  WITH MOIST AIR AND DAYTIME HEATING...SURFACE CAPES
SHOULD EASILY EXCEED 1000 J/KG EACH DAY...WITH MLCAPES ALSO
PRESENT...THUS THUNDER HAS BEEN INCLUDED IN EACH DAYTIME PERIOD FOR
ALL ZONES.

DAYTIME HIGH TEMPERATURES WILL BE IN MOSTLY THE 70S...WITH COOLER
READINGS IN THE NORTHERN MOUNTAINS.  READINGS TUESDAY AND WEDNESDAY
SHOULD REACH AROUND 80 DEGREES IN THE MID HUDSON VALLEY.  BEHIND THE
COLD FRONT ON THURSDAY...HIGHS WILL BACK OFF TO THE MID 60S TO MID
70S RANGE.  LOWS WILL RANGE MAINLY FROM THE LOWER OR MID 40S IN THE
MOUNTAINS...TO THE MID OR UPPER 50S IN THE VALLEYS.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SKIES HAVE GONE VFR AT MOST TERMINALS THIS AFTN WITH BKN CU
DEVELOPING ACROSS THE REGION. THE EXCEPTION IS KPOU WHERE SOME
STRATUS HAS ATTEMPTED TO HANG ON FOR A BIT...BUT EVEN THERE...FLYING
CONDITIONS SHOULD BECOME VFR SHORTLY. HOWEVER...THE STRONG UPPER LOW
OVER CENTRAL PA WILL ALLOW FOR SOME -SHRA TO DEVELOP ACROSS THE
REGION BY THE LATE AFTN AND EVE HOURS. CANNOT EVEN RULE OUT SOME
THUNDER FOR KALB/KPOU WITH ANY OF THIS ACTIVITY AS WELL. WITHIN ANY
SHOWER...FLYING CONDITIONS MAY BRIEFLY DROP TO MVFR. WINDS THIS
AFTN/EVE WILL GENERALLY BE LIGHT AND VARIABLE.

OVERNIGHT...LOW STRATUS WILL REDEVELOP ACROSS THE REGION WITH THE
PERSISTENT MOIST SOUTHERLY FLOW. IN ADDITION...ANY SHOWERS THAT
OCCUR TODAY MAY LEAD TO THE DEVELOPMENT OF FOG OVERNIGHT...ESP FOR
KPOU. FLYING CONDITIONS WILL LIKELY DROP TO MVFR AT ALL
TERMINALS...AND EVEN CANNOT RULE OUT IFR FOR LATE TONIGHT INTO EARLY
TOMORROW MORNING AS WELL. WILL CONTINUE TO MENTION VCSH...AS THE
NEARBY UPPER LOW WILL CONTINUE TO ALLOW FOR A FEW SHOWERS AS WELL.

CONDITIONS WILL BE SIMILAR ON FRIDAY WITH THE UPPER LOW NOT MOVING
MUCH. WILL MAINTAIN HIGH END MVFR CONDITIONS WITH A MENTION OF VCSH
FOR FRIDAY MORNING. THE THREAT FOR THUNDER MAY RETURN BY FRI AFTN AS
WELL. WINDS WILL CONTINUE TO BE RATHER LIGHT AND VARIABLE.

OUTLOOK...
FRI...VFR/MVFR. CHC -SHRA/TSRA.
SAT...VFR/MVFR. CHC -SHRA/TSRA.
SUN...VFR. NO SIG WX.
MON...VFR/MVFR. CHC -SHRA/TSRA.

&&

.FIRE WEATHER...
A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC
REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER
LASTING INTO THE FIRST HALF OF THE WEEKEND.  SCATTERED SHOWERS AND
SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY.

RELATIVE HUMIDITY VALUES WILL REMAIN HIGH THE NEXT COUPLE OF DAYS
WITH WINDS GENERALLY LIGHT UNDER 10 MPH. THE SHOWERS WILL BE MORE
SCATTERED INTO SATURDAY...BUT WET FLAG CONDITIONS WILL OCCUR IN
SOME LOCATIONS.

&&

.HYDROLOGY...
ESOPUS CREEK AT MOUNT MARION IS JUST ABOVE FLOOD STAGE. SOME
LOCATIONS HAVE RECEIVED 2 TO 5 INCHES OF RAINFALL IN THE CATSKILLS
SINCE SUNDAY. CURRENT SHOWER AND THUNDERSTORM ACTIVITY IN CENTRAL
NY/PA COULD PRODUCE AROUND A HALF INCH TO THREE QUARTERS OF AN
INCH OF RAIN IN THE CATSKILLS...SCHOHARIE VALLEY AND WESTERN
MOHAWK VALLEY THROUGH THIS EVENING. SOME LOCALLY HEAVY RAIN OVER 1
INCH IS POSSIBLE CONTRIBUTING TO SOME SMALL STREAM FLOODING THAT
COULD RUN OFF INTO MAIN STEM RIVERS BEYOND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY.
SOME LOCATIONS COULD STILL RECEIVE A HALF AN INCH TO AN INCH OF
RAINFALL FROM ANY CONVECTION.  THE 3-HR ZONAL FFG VALUES ARE
GENERALLY 2-3 INCHES ACROSS MOST OF ERN NY AND WRN NEW
ENGLAND....AND THE BREAKS IN THE PCPN HAVE ALLOWED THE GROUND TO
SOAK UP THE RAINFALL FAIRLY WELL.

A BRIEF PERIOD OF DRY WEATHER IS LIKELY LATE SATURDAY INTO SUNDAY
BEFORE A WARM FRONT APPROACHES FROM THE OHIO VALLEY WITH MORE
SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK.

PLEASE REFER TO PRODUCTS ISSUED BY NWS BTV FOR THE LATEST ON LAKE
CHAMPLAIN. HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (LOWER
CASE).

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...BJF
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, May 19, 3:58 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
358 PM EDT THU MAY 19 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-050-053-054-060-061-065-066-
082>084-VTZ013>015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SOUTHERN SARATOGA-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
358 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK
VALLEY...TACONICS...PORTIONS OF THE GREATER CAPITAL DISTRICT AND
MID HUDSON VALLEY EAST OF THE HUDSON RIVER IN EAST CENTRAL NEW YORK
AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
ASSOCIATED WITH AN UPPER LOW. THEY WILL MOVE FROM SOUTHEAST TO
NORTHWEST AT 20 TO 30 MPH. SOME THE THUNDERSTORMS MAY PRODUCE
SMALL HAIL...LESS THAN AN INCH IN DIAMETER...AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO
TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN
ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL
AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ047>049-051-052-058-059-063-064-201100-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY-
EASTERN ALBANY-WESTERN GREENE-EASTERN GREENE-WESTERN ULSTER-
EASTERN ULSTER-
358 PM EDT THU MAY 19 2011

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN
CATSKILLS...SCHOHARIE VALLEY AND PORTIONS OF THE GREATER CAPITAL
DISTRICT AND MID HUDSON VALLEY WEST OF THE HUDSON RIVER IN EAST
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO
TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN
ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL
AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE
COUNTIES IN THE SEVERE THUNDERSTORM WATCH WHICH INCLUDE
ALBANY...GREENE...SCHOHARIE...SCHENECTADY AND ULSTER.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:55 AM EDTAreal Flood AdvisoryALYUlster4 hr
May 19, 5:48 AM EDTAreal Flood AdvisoryALYUlster3 hr
May 19, 10:56 AM EDTRiver Flood WarningALYUlster41 hr
May 19, 7:33 PM EDTFlash Flood WarningALYDutchess, Ulster5 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.